Advanced search
2 files | 769.42 KB

Exterior Euler summability

Author
Organization
Keywords
analytic functionals, Mittag-Leffler expansions, convex support, convergence acceleration of series, analytic continuation, rearrangement of series, exterior Euler summability

Downloads

  • Exterior Euler Summability.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 545.76 KB
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 223.66 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Estrada, Ricardo, and Jasson Vindas Diaz. 2012. “Exterior Euler Summability.” Journal of Mathematical Analysis and Applications 388 (1): 48–60.
APA
Estrada, R., & Vindas Diaz, J. (2012). Exterior Euler summability. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 388(1), 48–60.
Vancouver
1.
Estrada R, Vindas Diaz J. Exterior Euler summability. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2012;388(1):48–60.
MLA
Estrada, Ricardo, and Jasson Vindas Diaz. “Exterior Euler Summability.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 388.1 (2012): 48–60. Print.
@article{1984323,
  author       = {Estrada, Ricardo and Vindas Diaz, Jasson},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {analytic functionals,Mittag-Leffler expansions,convex support,convergence acceleration of series,analytic continuation,rearrangement of series,exterior Euler summability},
  language     = {eng},
  number       = {1},
  pages        = {48--60},
  title        = {Exterior Euler summability},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2011.11.083},
  volume       = {388},
  year         = {2012},
}

Altmetric
View in Altmetric
Web of Science
Times cited: